English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Numerical Treatment of Dirichlet Problems with Several Solutions

Meyer-Spasche, R. (1976). Numerical Treatment of Dirichlet Problems with Several Solutions. International Series of Numerical Mathematics, 31, 147-163.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Meyer-Spasche, R.1, Author              
Affiliations:
1Theory, Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856323              

Content

show

Details

show
hide
Language(s):
 Dates: 1976
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Series of Numerical Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 31 Sequence Number: - Start / End Page: 147 - 163 Identifier: -